# SDR YENA2021061800380

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 60,573 hours, 6,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Abnormal
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV: R/H SIDE ESCAPE SLIDE (194AT) HAS PUSHED LOCK PIN ; REF AEROMAN WO 2021-194/1, NR 2021-233163, REMOVED AND REPLACE ESCAPE SLIDE ENCLOSURE RH SIDE (194AT) IAW AMM 25-63-42-000-001-A AND AMM 25-62-42-001-A. (SUPPLEMENTAL INFORMATION TO FOLLOW)
